# SDR SWIA200312408

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 40,107 hours, 49,130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0194
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,201 hours, 10,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT WITH FLAP AND ADVANCED SWS IN FLIGHT INBOARD FLAPS FLASHING.  CLEARED WITH RESET IAW QRH.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR AND REPLACED FCU IAW 27-80-08.  OPS AND LEAK CHECKS GOOD.  PN: 320300-1005  SN OFF: 0885
